# SDR 2017F00059

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N350GR
- Make and model: Snias AS350B3
- Aircraft serial: 3140
- Aircraft time: 6,975 hours, 23,905 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: 350A37102420
- Condition: Loose
- Location: Epicyclic/Mast
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE EPICYCLIC ASSEMBLY FROM THE MAST IT WAS DISCOVERED THAT THE EPICYCLIC / MAST BOLTS (6EA) HAD BECOME LOOSE.  THE 6 BOLTS ARE HELD IN PLACE BY 3 STAINLESS STEEL DOUBLE LOCKING TAB WASHERS AND DOUBLE LOCKED WITH A SPECIAL STAR WASHER.  THE BOLT HOLDING THE STAR WASHER IN PLACE WAS PROPERLY SAFETIED AND APPEARED TO BE TORQUED.
